Lyapunov Exponents and Invariant Manifolds for Random Dynamical Systems in a Banach Space

Lyapunov Exponents and Invariant Manifolds for Random Dynamical Systems in a Banach Space

By: Joan Cerda (author)Paperback

Up to 2 WeeksUsually despatched within 2 weeks

Description

"Volume 206, number 967 (first of 4 numbers)."

Product Details

  • ISBN13: 9780821846568
  • Format: Paperback
  • Number Of Pages: 106
  • ID: 9780821846568
  • ISBN10: 0821846566

Delivery Information

  • Saver Delivery: Yes
  • 1st Class Delivery: Yes
  • Courier Delivery: Yes
  • Store Delivery: Yes

Prices are for internet purchases only. Prices and availability in WHSmith Stores may vary significantly

Close